# SDR CALA2017051501436

- Difficulty date: May 15, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 69,499 hours, 7,803 cycles
- System (JASC): 3300 · Lighting System
- Part: Socket
- Part number: BD50084001
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS ELECTRICAL ODOR IN FLIGHT ATTENDANT REST AREA. NO VISIBLE SMOKE SEEN JUST THE ODOR.  FOUND LAMP SOCKET DAMAGED AT AFT GALLEY 422 WORK LIGHT. REPLACED LIGHT ASSEMBLY, OPS CHK OK.
